Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 71, NWS Shreveport, LA

April 6, 2014Angelina County, Nacogdoches County, San Augustine County, Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 6, 2014, 1:16 PM CDT for Angelina County, Nacogdoches County, San Augustine County, Texas. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2014, 1:16 PM CDT (18:16 UTC)
Expired
Apr 6, 2014, 2:15 PM CDT
In force
59 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Angelina County, TX, Nacogdoches County, TX, San Augustine County, TX

The radar

The Shreveport radar (KSHV), 159 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 1:30 PM CDTHAIL 1Diboll, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 6, 6:26 AM CDTSevere Thunderstorm WatchSPC12 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 6.3 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2014-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2014-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
276 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

062 
WUUS54 KSHV 061816
SVRSHV
TXC005-347-405-061915-
/O.NEW.KSHV.SV.W.0071.140406T1816Z-140406T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
116 PM CDT SUN APR 6 2014

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ANGELINA COUNTY IN EASTERN TEXAS...
  THIS INCLUDES THE CITIES OF...LUFKIN...DIBOLL...
  SOUTHEASTERN NACOGDOCHES COUNTY IN EASTERN TEXAS...
  WEST CENTRAL SAN AUGUSTINE COUNTY IN EASTERN TEXAS...

* UNTIL 215 PM CDT

* AT 112 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13
  MILES SOUTHWEST OF DIBOLL...AND MOVING NORTHEAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HUDSON...HUNTINGTON...ETOILE...WODEN AND MELROSE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3110 9469 3109 9470 3110 9475 3114 9485
      3124 9487 3125 9490 3129 9489 3130 9490
      3165 9452 3135 9410 3108 9466
TIME...MOT...LOC 1816Z 228DEG 41KT 3110 9492

$$

09
2 follow-up statements
108 
WWUS54 KSHV 061848
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
148 PM CDT SUN APR 6 2014

TXC005-347-405-061915-
/O.CON.KSHV.SV.W.0071.000000T0000Z-140406T1915Z/
NACOGDOCHES TX-SAN AUGUSTINE TX-ANGELINA TX-
148 PM CDT SUN APR 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR ANGELINA...SAN AUGUSTINE AND NACOGDOCHES COUNTIES...

AT 144 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR LUFKIN...MOVING NORTHEAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ETOILE...WODEN...OAK RIDGE...BROADDUS...MELROSE AND CHIRENO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3110 9469 3109 9470 3110 9475 3114 9485
      3124 9487 3125 9490 3129 9489 3130 9490
      3165 9452 3135 9410 3108 9466
TIME...MOT...LOC 1848Z 229DEG 41KT 3137 9463

$$

09
274 
WWUS54 KSHV 061908
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
208 PM CDT SUN APR 6 2014

TXC005-347-405-061915-
/O.CON.KSHV.SV.W.0071.000000T0000Z-140406T1915Z/
NACOGDOCHES TX-SAN AUGUSTINE TX-ANGELINA TX-
208 PM CDT SUN APR 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR ANGELINA...SAN AUGUSTINE AND NACOGDOCHES COUNTIES...

AT 203 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR WODEN...OR 14 MILES SOUTHEAST OF
NACOGDOCHES...MOVING NORTHEAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CHIRENO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL UP TO THE SIZE OF QUARTERS WAS REPORTED IN DIBOLL WITH THIS 
STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION 
TO PROTECT LIFE AND PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT SUNDAY
EVENING FOR NORTHWESTERN LOUISIANA AND NORTHEASTERN TEXAS.

&&

LAT...LON 3110 9469 3109 9470 3110 9475 3114 9485
      3124 9487 3125 9490 3129 9489 3130 9490
      3165 9452 3135 9410 3108 9466
TIME...MOT...LOC 1908Z 229DEG 41KT 3151 9442

$$

09

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 12:28 PM CDT, 48 minutes earlier.

Area forecast discussion, Apr 6, 12:28 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1228 PM CDT SUN APR 6 2014

.AVIATION...

WIDESPREAD CONVECTION CONTINUE TO COVER ALL TERMINAL LOCATIONS
THIS AFTERNOON AND SEEING THAT THE BACK EDGE OF THE CONVECTION
WAS LOCATED WELL WEST OF THE REGION...OR NEAR THE I-35 CORRIDOR
OF CENTRAL TX...WE STILL HAVE SEVERAL MORE HOURS OF CONVECTION TO
DEAL WITH. CEILINGS FOR THE I-20 TERMINALS AS WELL AS THE LFK
TERMINAL FOR THE MOST PART ARE CURRENTLY IFR AND THEY SHOULD
STAY THAT WAY THROUGH THE EVENT. TXK/ELD TERMINALS ARE FLIRTING
WITH MVFR CONDITIONS BUT EXPECT THEM TO EVENTUALLY FALL TO IFR
AS WELL ONCE SATURATION OCCURS IN THE LOWER LEVELS OF THE
ATMOSPHERE IN THE NEXT COUPLE HOURS. WINDS ARE CURRENTLY EAST
TO NORTHEAST NEAR 10KTS BUT ONCE A SFC LOW PRESSURE SYSTEM
MOVES NORTHEAST OUT OF SE TX LATER TODAY...WINDS WILL QUICKLY
VEER AROUND TO A MORE NNE DIRECTORY ACROSS MOST TERMINAL THIS
EVENING INTO THE OVERNIGHT HOURS. VISIBILITIES WILL BE IN AND
OUT IFR/MVFR IN AND AROUND CONVECTION THROUGH THE PERIOD AS WELL.

ENDING PRECIP FROM WEST TO EAST GRADUALLY THIS EVENING/OVERNIGHT
WITH LOW CEILINGS AND MVFR VSBYS CONTINUING OVERNIGHT. SHOULD SEE
CEILING IMPROVING TO MVFR AFTER SUNRISE MONDAY MORNING AS WINDS
BECOME MORE NORTHWESTERLY NEAR 10KTS.

13

&&

.PREV DISCUSSION... /ISSUED 1213 PM CDT SUN APR 6 2014/

DISCUSSION...
FLOODING REPORTS CONTINUE TO COME IN FROM E TX WITH TRAINING
CONVECTION ONGOING. UNFORTUNATELY...MORE HEAVY RAINFALL IS
EXPECTED AS EVIDENCED BY REGIONAL MOSAIC RADAR IMAGERY. THUS...HAVE
EXPANDED THE FLASH FLOOD WATCH NORTHWARD INTO THE I-20 CORRIDOR
PLUS A TIER OF COUNTIES NWD. UPDATED TEXT PRODUCTS ARE ALREADY
OUT. /12/

PREV DISCUSSION... /ISSUED 1041 AM CDT SUN APR 6 2014/

DISCUSSION...
WIDESPREAD CONVECTION CONTINUES ACROSS THE REGION...WITH ISOLD
POCKETS OF SEVERE HAIL IN THE STRONGER STORMS STILL BEING NOTED.
SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 PM FOR MUCH OF
OUR AREA. IN ADDITION...THE FLASH FLOOD THREAT REMAINS...AS
CONVECTION CONTINUES TO TRAIN OVER THE SAME AREAS REPEATEDLY. THIS
MAY BE REALIZED MORE BY LATER THIS AFTERNOON...AS THE SURFACE LOW
MOVES UP ALONG THE TX GULF COAST INTO THE LOWER SABINE RIVER
VALLEY...DESPITE AN ABSENCE OF PRECIPITATION ACROSS OUR SRN
COUNTIES/PARISHES ATTM.

OTHERWISE...HAVE MADE SOME UPDATES TO TEMPS/DEWPOINTS. THE WARM
FRONT IS STILL SOMEWHERE OFF THE COAST...A LITTLE BEHIND THE
TIMING IN PREVIOUS MODEL RUNS. THUS...HAVE LOWERED TEMPS A FEW
DEGREES ACROSS OUR SRN AREAS. TEMPS ARE ALWAYS TRICKY WHEN DEALING
WITH LIFTING WARM FRONTS...SO THE LOWERING OF TEMPS IS SOMEWHAT OF
A GAMBLE. AT ANY RATE...UPDATED PRODUCTS WILL BE OUT SHORTLY. /12/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  52  66  48  67  44 /  60  20  30  20   0
MLU  56  69  48  65  42 /  80  20  30  40   0
DEQ  46  63  43  65  39 /  70  30  30  20   0
TXK  49  64  47  65  42 /  70  30  30  20   0
ELD  50  64  46  64  41 /  80  30  30  30   0
TYR  49  64  45  66  44 /  40  20  30  20   0
GGG  50  65  46  67  42 /  40  20  30  20   0
LFK  52  67  49  71  45 /  40  20  30  20   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
     ZONES: LAZ001>006-010>014-017>022.

OK...NONE.
TX...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
     ZONES: TXZ124>126-136>138-149>153-165>167.

&&

13
Hazardous weather outlook, Apr 6, 11:12 AM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1112 AM CDT SUN APR 6 2014

ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-071615-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-MCCURTAIN-RED RIVER-BOWIE-
1112 AM CDT SUN APR 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORMS WILL REMAIN POSSIBLE THROUGHOUT TODAY AND TONIGHT.
SOME OF THE RAINFALL WILL BE HEAVY AT TIMES WITH ISOLATED FLASH
FLOODING A POSSIBILITY IN LIGHT OF RECENT HEAVY RAINFALL AND THE
ALREADY MOIST SOIL. ALSO...HAIL MAY ACCOMPANY ANY STRONG
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

AN APPROACHING WEAK COLD FRONT WILL QUICKLY BRING BACK THE CHANCE
FOR WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS FOR LATE MONDAY
AND EARLY TUESDAY. THE REST OF MID TO LATE WEEK WILL BE DRY WITH
MORE THUNDERSTORM ACTIVITY EXPECTED FOR NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS AND STORM SPOTTERS SHOULD NOT BE NEEDED THROUGH TONIGHT.

LAZ001>006-010>014-017>022-TXZ108>112-124>126-136>138-149>153-
165>167-071615-
CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
1112 AM CDT SUN APR 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORMS WILL CONTINUE THROUGHOUT TODAY AND TONIGHT.
SOME OF THE RAINFALL WILL BE HEAVY AT TIMES WITH FLASH FLOODING A
POSSIBILITY DUE TO ALREADY SATURATED SOIL. ADDITIONALLY...LARGE
HAIL AND DAMAGING WINDS MAY ACCOMPANY SOME OF THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

AN APPROACHING WEAK COLD FRONT WILL QUICKLY BRING BACK THE CHANCE
FOR WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS FOR LATE MONDAY
AND EARLY TUESDAY. THE REST OF MID TO LATE WEEK WILL BE DRY WITH
MORE THUNDERSTORM ACTIVITY EXPECTED FOR NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS AND STORM SPOTTERS WILL BE NEEDED THROUGH TONIGHT.

12

In the hours before

Local storm report, Apr 6, 12:17 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1217 PM CDT SUN APR 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1207 PM     FLASH FLOOD      1 SW LONGVIEW           32.51N  94.78W
04/06/2014                   GREGG              TX   TXDOT

            STREET FLOODING. HWY 80 CLOSED BETWEEN WARD AND
            ROCKWALL.

&&

EVENT NUMBER SHV1400246

10
Local storm report, Apr 6, 12:18 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1218 PM CDT SUN APR 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     FLASH FLOOD      3 S TYLER               32.29N  95.30W
04/06/2014                   SMITH              TX   BROADCAST MEDIA

            STREET FLOODING. SOME STREETS ARE IMPASSABLE AND
            CLOSED.

&&

CORRECTED EVENT TIME

EVENT NUMBER SHV1400245

10
Local storm report, Apr 6, 12:33 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1233 PM CDT SUN APR 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 PM     FLASH FLOOD      TYLER                   32.33N  95.30W
04/06/2014                   SMITH              TX   BROADCAST MEDIA

            WIDESPREAD STREET FLOODING AT NEW COPELAND AND SHILOH
            STREETS.

&&

EVENT NUMBER SHV1400247

10
Local storm report, Apr 6, 1:00 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
100 PM CDT SUN APR 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     FLASH FLOOD      10 E TYLER              32.33N  95.13W
04/06/2014                   SMITH              TX   EMERGENCY MNGR

            WATER OVER U.S. HWY 64 JUST EAST OF CHAPEL HILL.

&&

EVENT NUMBER SHV1400248

13
Local storm report, Apr 6, 1:05 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
105 PM CDT SUN APR 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     FLASH FLOOD      WHITEHOUSE              32.23N  95.22W
04/06/2014                   SMITH              TX   BROADCAST MEDIA

            WATER NEARLY ENTERING THE HILL CREEK BAPTIST CHURCH
            JUST SOUTH OF LOOP 49 ON THE EAST SIDE OF HWY. 110.

&&

EVENT NUMBER SHV1400249

13
Local storm report, Apr 6, 1:07 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
107 PM CDT SUN APR 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     HEAVY RAIN       10 S TYLER              32.18N  95.30W
04/06/2014  M4.20 INCH       SMITH              TX   BROADCAST MEDIA

            4.2 OF RAIN MEASURED IN FLINT.

&&

EVENT NUMBER SHV1400250

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:05 AM CDTSevere Thunderstorm WarningSHVSabine55 min
Apr 6, 7:13 AM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby62 min
Apr 6, 8:21 AM CDTSevere Thunderstorm WarningSHVHarrison, Panola54 min
Apr 6, 8:29 AM CDTSevere Thunderstorm WarningSHVGregg, Smith, Upshur, Wood46 min
Apr 6, 9:49 AM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris41 min
Apr 6, 10:05 AM CDTSevere Thunderstorm WarningSHVSmith40 min
Apr 6, 10:41 AM CDTAreal Flood AdvisorySHVSmith2 hr
Apr 6, 11:45 AM CDTAreal Flood AdvisorySHVGregg, Harrison, Marion, Rusk, Smith, Upshur60 min
Apr 6, 12:06 PM CDTFlash Flood WarningSHVGregg, Harrison, Rusk, Smith, Upshur5 hr
Apr 6, 3:53 PM CDTAreal Flood AdvisorySHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby112 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.